Jump to content
  • 0

Screen becomes dark-trasparrent while cgaracters are moving


Kvessir

Question

I've just started playing Pillars of Eternity and there is a strange game behavior while characters are moving. Screen become dark-grey with transparency, so you can see some parts of background. Here is a screenshot http://my.jetscreenshot.com/25635/20150327-ctum-1344kb  There is also graphical artefacts appears, see triangle in the right bottom corner at screenshot and square at the left top corner.

It does not matter what screen resolution, V-sync and other graphic options I choose.

The issue happens in combat mode as well.

Just in case my video device is GeForce 9600 GT, driver version 9.18.13.4144 (updated on 03.02.2015)

Link to comment
Share on other sites

2 answers to this question

Recommended Posts

  • 0

Finally, I figured out how to fix that issue. It seems the root cause is overclocking.

I have a MSI Afterburner software, event though I use it only to lower GPU fan speed, there is an option called "Enable low-level IO driver" and "Enable low-level hardware access interface" I've disabled them both, and that helped.

 

So possible solution is: If you have any overclocking settings/programs - try to disable them all, and if it helps, then you can dig in what specific setting affects the game.

 

However I'm not sure all issues of that type are due to overclocking, but it was the root cause in my case.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Answer this question...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...